My first thought on this is that your blood pressure is way too high especially if you are on antenolol because it is a beta blocker and actually has a dual purpose. One is to lower your blood pressure and the other is to help your heart work a little easier thus lowering your pulse and regulating it. It sounds to me like you need to give the doc a call and tell him/her exactly what is going on and they may have to either adjust the dosage or change the meds. I'd make the call today.....good luck
My husband is 63, takes blood pressure medication & his blood pressure reads as normal- 120/78, sometimes lower, sometimes a bit higher. He is extremely active, normal weight & eats a primarily vegetarian diet. When he had BP reading at dermatologist they were concerned because his pulse rate was so low. He has been feeling drained all weekend- just took his pulse and it is 50! He is fit but not that fit. What is going on? He plans to see his GP tomorrow. He doesn't feel like eating much but is drinking water, keifer, ginger ale.